# SDR IPXA3576795

- Difficulty date: January 8, 2013
- Submitted: January 23, 2013
- Operation: Air carrier
- Aircraft: N438UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25469
- Aircraft time: 20,223 hours, 13,347 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 144N50055
- Condition: Corroded
- Location: Bs 1040 Rbl 0-25
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C10, MAIN CABIN UNDER FLOORBEAM CORRODED BS 1040, RBL 0-25 CORRODED OUT OF LIMITS.  R & R TEE IAW DWG 144N5005.  MINOR REPAIR.
